Ticagrelor Forums

Recently active Ticagrelor forums and community discussion threads. Post your question or story about Ticagrelor and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Ticagrelor and OxyContin

Is it ok to take Ticagrelor (Brilinta) 90 mg and OxyContin together? ## According to the NIH I am not seeing any interactions between Ticagrelor and OxyContin (ingredient Oxycodone). It states that you should avoid NSAID pain relievers such as Ibuprofen, Naproxen, Celecoxib, and Diclofenac. I suspect that's due to the blood thinning properties of NSAIDs. Oxycodone, on the other hand, is an opioid pain reliever, not an NSAID. With that said, since you are looking to take a blood thinner such as Ticagrelor with a strong pain reliever, I would double check with the pharmacist just to be safe. I hope this helps!

1 REPLY Updated
too many drugs

I had a mild heart atack and I was prescribed a cocktail of drugs, which made me feel like a zombie, I was extremely tired, feeling sick, couldn't barely walk: ticagrelor 90 mg., simvastatin 40 mg., amlodipine, ramipril 2.5 mg., eleprenone(Inspra) 25 mg. I discarded the amplodipine- why the dictors prescribed it together with the ramipril, if both do the same job and both have bad side effects? I also stopped the simvastatin- so far for a week and I feel better, but another doctor now replaced with with atorvastatin 20 mg. which I will have to start taking, but this one is also known for bad side effects and I was also prescribed a beta blocker- Egiloke 25 mg (Metrprolol tartrate) as replacement of the amplodimine. I am worried about the side effects: my colesterols levels and blood...

Updated
Warfarin use with artificial heart valve

Have a St Jude valve and had a bad reaction to Warfarin. Is it safe to use together? ## From what I've read, there have been statements from clinical trials making note of an exaggerated initial response to Warfarin, following a heart valve replacement. However I haven't come across any other specific details on the topic, so unfortunately I don't know if this is referring to side effects or the medication's overall efficacy. You mentioned that you had a bad reaction to Warfarin; but was it directly following the installment or replacement of your St. Jude valve? If so, I would recommend contacting your doctor as soon possible for more information regarding any potential side effects or interactions from Warfarin. You can learn more about this drug on the page for Warfar...

1 REPLY Updated